# SDR UIEA2019091705519

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,006 hours, 12,860 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: S270T0023
- Part serial: 6877
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID NOTED ON WING FAIRING ABOVE LEFT MAIN GEAR. REMOVED AND REPLACED HYD VALVE ASSY - SHUTOFF CONTROL IAW AMM 24-25-01. OPS CHECK GOOD, NO LEAKS AT THIS TIME.
